Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having pain in back, legs and hand joint. Facing problem of increased levels in uric acid. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 408 Questions
I am facing porblem of increased levels in uric acid, this problem has been since last 2 years and first came to knowledge when i faced severe pain in hand joint.
i went through the report and found the uric acid very close to the upper limit.

since then as per doctors prescription i started avoiding sea food.

since past few weeks i face pain in back and legs which i believe is due to uric acid increase. my diet is completely under control and i am even avoiding tur daal to keep it under control.

i want to lead a normal life free from this problem, please help.
Posted Mon, 1 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Rangadhar Satapathy 4 hours later

Thank you for contacting me.

The high uric acid level is one cause of joints pain. But there are other causes which can not be ignored. The pain on back and leg portion could be due to gout origin or rheumatoid arthritis or sero-negative poly arthritis or psoriatic arthritis. Now to find out the exact cause of pain you can go for certain tests like serum uric acid, RA factor, CRP, ASO titre, HLA-B27 test. Then going through the report, the exact diagnosis can be done. So you should consult your rheumatologist for their expert advise and treatment.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor